MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLH-SC
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the user¿s report was confirmed.The lamp was not powering up during testing due to the lamp being blown out.After replacing the blown lamp with a spare, the unit began functioning without fault.If additional information becomes available following the device evaluation, a supplemental report will be filed.Investigation activities have been opened to manage the actions related to this issue and any required mdr reporting.
 
Event or Problem Description
The customer reported that while performing maintenance on her olympus halogen light source, the lamp was not lighting.There was no patient involvement during this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the faulty lamp could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17078972
Report Number3002808148-2023-05691
Device Sequence Number15013614
Product Code FAJ
UDI-Device Identifier04953170024467
UDI-Public04953170024467
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-SC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown